Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: [1]
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:3
  • preuzimanja u poslednjih 30 dana:3

Sadržaj

članak: 1 od 1  
2009, vol. 13, br. 2, str. 23-26
A procedure for obtaining a family of iterative formulas of higher order
(naslov ne postoji na srpskom)
Belgrade
Sažetak
(ne postoji na srpskom)
In this paper a procedure for obtaining iterative formulas of higher order for finding zeros is obtained. The family includes several already known results. 2000 Mathematics Subject Classification. Primary: 65H05.
Reference
Berezin, I.S., Židkov, N.P. (1960) Metodju otčislenij. Moskva: Gosudarstvennoe izdatel'stvo fiziko-matematičeskoj literatury
Davies, M., Dawson, B. (1975) On the global convergence of Halley's iteration formula. Numerische Mathematik, 24, 2, 133-135
Hansen, E., Patrick, M. (1976) A family of root finding methods. Numerische Mathematik, 27(3): 257
Laguerre, E.N. Oeuvres de Laguerre, vol. 1, str. 87-103
Ostrowski, A.M. (1966) Solution of equations and systems of equations. New York-London: Academic Press
Simeunović, D.M. (1995) On a process for obtaining iterative formulas of higher order for roots of equations. Anal. Numer. Theor Approx, 24, 225-229
Simeunović, D.M. (1999) A procedure for obtaining iterative formulas of higher order. Mathematica Moravica, Vol. 3, 67-75
 

O članku

jezik rada: engleski
vrsta rada: izvorni naučni članak
DOI: 10.5937/MatMor0902023S
objavljen u SCIndeksu: 23.02.2010.

Povezani članci

Mathematica Moravica (2005)
On a method for obtaining iterative formulas of higher order
Simeunović Dragomir

Matematički vesnik (2011)
Optimal fourth order family of iterative methods
Khattri Sanjay K., i dr.

FU: Mathem&Informatics (2000)
On the guaranteed convergence of a family of simultaneous iterative methods
Petković Miodrag S., i dr.

prikaži sve [6]